# SDR DL72L992746

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651927015
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP / INBOARD TRACK - TYP CORROSION AT MLG BEAM        ATTACH PAD.  AUTHORIZED BLEND AND BUSHING REPAIR.
